# SDR DHL2003366004

- Difficulty date: August 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT DOOR DOES NOT GO INTO THE LOCKED POSITION.  PERFORMED FUNCTIONAL TEST OF COCKPIT DOOR AS PER NASI M/M 52-10-00 PAGE 603.  DOOR OPS NORMAL.
